Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Continuous stomachache after the following periods post intake of unwanted kit. Could this be due to retained product?

Hi. My wife took Unwanted Kit(Mankind) recently to terminate a 34 days pregnancy. After taking the medicine the bleeding happened for 17 days. Her first period was on 25th August(after taking the medicine). And the bleeding stopped on 10th Sep. Her second period was a normal one of 7 days which I think ended on 1st or 2nd Oct. After 1-2 days of the periods she has got stomachache. And as per her its a continuous stomachache. The only time when she doesn t feel it is when she is sleeping. Some intervals the paid is very bad. Usually in the night. Now i am not sure if there is any connection between the abortion and this stomachache. She is not ready to go to a doctor. I am not sure why? I was waiting all this while believeing that it will get over but its still there. We have some doubts. Is there a possibility of retained products of conception? And the pain is happening because of the same. I have also heard people saying that if something like this happens it may end up in cancer . Or is this just a reaction or side effect of the Unwanted Kit? She has got pain in joints and she feels that her body has completely gone bad. I am from Kerala and we do have something called as Prasava raksha(some ayurvedic procedure) which is done after delivery. But this was not done this time after abortion. So i am not sure if that is also a reason. Just an FYI my wife is a registered B. Pharm. Please help me. I am not sure what to do.
Asked On : Tue, 23 Oct 2012
Answers:  1 Views:  519
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
May 2013
Thanks for the query.
After abortion spotting for 7 to 10 days can be seen.
But as she had continuous bleeding for more than 2 weeks and constant abdominal pain, better to get examined.
Consult gynecologist once, get examined and go for ultrasound.
By this the possibility of retained products can be identified.
Choriocarcinoma is not a common diagnosis, so better to rule out common things first.
Take care.
Answered: Sat, 21 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor